# SDR DL76L010329

- Difficulty date: February 25, 2001
- Submitted: February 27, 2001
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 21,732 hours, 3,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 012206548
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT ROW 22 TO 28 BOTH SIDES EMERGENCY SEAT LIGHTS OUT.  REPLACE FUSE IN BATT PACK M9009.  NOW CKS GOOD.
